# SDR HEEA079060

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,535 hours
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23001832
- Condition: Bent
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NOZZEL TUBE BENT. REPLACED WITH SERVICEABLE PART.
